Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 847317, 8 pages
Research Article

Algorithms for the Shortest Path Improvement Problems under Unit Hamming Distance

1Department of Mathematics and Physics, Hohai University, Changzhou 213022, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Received 1 July 2013; Accepted 19 August 2013

Academic Editor: Frank Werner

Copyright © 2013 Bingwu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Javad Tayyebi, and Massoud Aman, “Efficient algorithms for the reverse shortest path problem on trees under the hamming distance,” Yugoslav Journal of Operations Research, vol. 27, no. 1, pp. 46–60, 2017. View at Publisher · View at Google Scholar
  • Binwu Zhang, Xiucui Guan, Panos M. Pardalos, and Chunyuan He, “An Algorithm for Solving the Shortest Path Improvement Problem on Rooted Trees Under Unit Hamming Distance,” Journal of Optimization Theory and Applications, 2018. View at Publisher · View at Google Scholar